# SDR P5CA0501300

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,509 hours, 18,688 cycles
- Engine: Pwa JT9D7
- Engine time: 75,871 hours, 16,396 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Eng Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, J, A

## Discrepancy

DURING FULL THRUST T/O AT 650', NR4 ENGINE FAILED WITH FIRE INDICATION.  SHUT DOWN ENGINE AND FIRED BOTTLES.   REPLACED LEFT AND RIGHT FIRE BOTTLES PER MM 26-21-03.  ALL TESTS OK.
